Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code
Palpitations (2467)
Date of Event
07/17/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this pacemaker device was found to be operating in safety mode.The patient reported symptoms of palpitations with pacing due to unipolar.Subsequently, this device was explanted and successfully replaced.No additional adverse patient effects were reported.